Journal of Function Spaces

Journal of Function Spaces / 2010 / Article

Open Access

Volume 8 |Article ID 271905 |

Xiangxing Tao, Xiao Yu, Songyan Zhang, "Marcinkiewicz integrals with variable kernels on Hardy and weak Hardy spaces", Journal of Function Spaces, vol. 8, Article ID 271905, 16 pages, 2010.

Marcinkiewicz integrals with variable kernels on Hardy and weak Hardy spaces

Academic Editor: Maria Carro
Received01 Jul 2007


In this article, we consider the Marcinkiewicz integrals with variable kernels defined by μΩ(f)(x)=(0||xy|tΩ(x,xy)|xy|n1f(y)dy|2dtt3)1/2, where Ω(x,z)L(n)×Lq(Sn1) for q > 1. We prove that the operator μΩ is bounded from Hardy space, Hp(n), to Lp(n) space; and is bounded from weak Hardy space, Hp,(n), to weak Lp(n) space for max{2n2n+1,nn+α}<p<1, if Ω satisfies the L1,α-Dini condition with any 0<α1.

Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.